Global regularity for a rapidly rotating constrained convection model of tall columnar structure with weak dissipation Article

Cao, Chongsheng, Guo, Yanqiu, Titi, Edriss S.. (2020). Global regularity for a rapidly rotating constrained convection model of tall columnar structure with weak dissipation . JOURNAL OF DIFFERENTIAL EQUATIONS, 269(10), 8736-8769. 10.1016/j.jde.2020.06.033



International Collaboration

cited authors

  • Cao, Chongsheng; Guo, Yanqiu; Titi, Edriss S.

publication date

  • November 5, 2020

webpage

published in

author keyword

category

Digital Object Identifier (DOI)

start page

  • 8736

end page

  • 8769

volume

  • 269

issue

  • 10